| Model Number |
0998-00-3023-45 |
| Medical Device Problem Codes |
Restricted Flow rate (1248); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported by customer that the cs300 intra aortic balloon pump(iabp) had catheter restriction alarm occasionally during use.No harm or injury to the patient was reported.The maintenance kit has been replaced, and the equipment has undergone functional testing according to factory requirements and meets factory specifications.
Additional Manufacturer Narrative
Updated fields: b3, b4, g3, g6, h2, h11.
Event or Problem Description
N/a.
Event or Problem Description
It was reported that during use, the cs300 intra aortic balloon pump (iabp) occasionally triggered a catheter restriction alarm.There was no patient harm.
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h6 (type of investigation, investigation findings, component codes, investigation conclusions), h11.Corrected fields: b5, h6 (medical device problem code).A getinge field service engineer (fse) was dispatched to evaluate the unit.The (fse) have advised the customer to replace the device.The maintenance kit was replaced.The unit passed all functional and safety tests as per manufacturer's specifications.